# SDR SWIA201438514

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 32,031 hours, 26,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  R & R THE RT NR 4 EXTERIOR EMERGENCY LIGHTS IAW AMM.
